# SDR ASOA201807133041

- Difficulty date: June 14, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 30,876 hours, 23,664 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK CARGO DOOR LOWER FRAME (BEAM) WAS FOUND HEAVELY CORRODED. MAINTENANCE REPLACED THE CARGO DOOR LOWER FRAME (BEAM) IAW SRM 51-40-02.
